# SDR COMA9511990

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING ILLUMINATED DURING FLIGHT.  PLACED CARGO DOOR WARNING SYSTEM ON DEFERRED MAINTENANCE LIST.
